Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On ``transcritical'' and ``hypercritical'' flows in magnetogasdynamics


Author: R. Seebass
Journal: Quart. Appl. Math. 19 (1961), 231-237
MSC: Primary 76.65
DOI: https://doi.org/10.1090/qam/138318
MathSciNet review: 138318
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Taniuti, An example of isentropic steady flow in magnetohydrodynamics, Progress of Theoretical Physics 19, 749 (1958)
  • [2] M. N. Kogan, Magnetodynamics of plane and axisymmetric flows of a gas with infinite electrical conductivity, J. Appl. Math. Mech. 23 (1959), 92–106 (70–80 Prikl. Mat. Meh.). MR 0107460, https://doi.org/10.1016/0021-8928(59)90058-9
  • [3] W. R. Sears, Magnetohydrodynamic effects in aerodynamic flows, ARS Journal 29, 397 (1959)
  • [4] W. R. Sears (ed.), General theory of high speed aerodynamics. High speed aerodynamics and jet propulsion, Vol. VI, Princeton University Press, Princeton, N. J., 1954. MR 0064569
  • [5] J. E. McCune and E. L. Resler Jr., Compressibility effects in magnetoaerodynamic flows past thin bodies., J. Aero/Space Sci. 27 (1960), 493–503. MR 0128269
  • [6] M. Schiffer, On Bergman’s integration method in two-dimensional compressible fluid flow, Advances in Applied Mechanics, Academic Press, Inc., New York, N. Y., 1948, pp. 249–285. Edited by Richard von Mises and Theodore von Kármán,. MR 0029633
  • [7] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • [8] Friedrich Ringleb, Exakte Lösungen der Differentialgleichungen einer adiabatischen Gasströmung, Z. Angew. Math. Mech. 20 (1940), 185–198 (German). MR 0003140, https://doi.org/10.1002/zamm.19400200402
  • [9] M. J. Lighthill, Article in Modern developments in fluid dynamics (ed. L. Howarth), vol. 1, Oxford University Press, 1953

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.65

Retrieve articles in all journals with MSC: 76.65


Additional Information

DOI: https://doi.org/10.1090/qam/138318
Article copyright: © Copyright 1961 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website